Determination of the source and coefficients in a parabolic equation in the multidimensional case
Differencialʹnye uravneniâ, Tome 31 (1995) no. 6, pp. 1060-1069 Cet article a éte moissonné depuis la source Math-Net.Ru

Voir la notice de l'article

@article{DE_1995_31_6_a16,
     author = {V. V. Solov'ev},
     title = {Determination of the source and coefficients in a parabolic equation in the multidimensional case},
     journal = {Differencialʹnye uravneni\^a},
     pages = {1060--1069},
     year = {1995},
     volume = {31},
     number = {6},
     language = {ru},
     url = {http://geodesic.mathdoc.fr/item/DE_1995_31_6_a16/}
}
TY  - JOUR
AU  - V. V. Solov'ev
TI  - Determination of the source and coefficients in a parabolic equation in the multidimensional case
JO  - Differencialʹnye uravneniâ
PY  - 1995
SP  - 1060
EP  - 1069
VL  - 31
IS  - 6
UR  - http://geodesic.mathdoc.fr/item/DE_1995_31_6_a16/
LA  - ru
ID  - DE_1995_31_6_a16
ER  - 
%0 Journal Article
%A V. V. Solov'ev
%T Determination of the source and coefficients in a parabolic equation in the multidimensional case
%J Differencialʹnye uravneniâ
%D 1995
%P 1060-1069
%V 31
%N 6
%U http://geodesic.mathdoc.fr/item/DE_1995_31_6_a16/
%G ru
%F DE_1995_31_6_a16
V. V. Solov'ev. Determination of the source and coefficients in a parabolic equation in the multidimensional case. Differencialʹnye uravneniâ, Tome 31 (1995) no. 6, pp. 1060-1069. http://geodesic.mathdoc.fr/item/DE_1995_31_6_a16/